# SDR UPS98225477

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: BAC14902888
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-03) ON NUT PLATE AND FLOORBEAM AT STA 1166, LBL 10, WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-01.  REPAIRED FLOORBEAM PER SRM 53-10-8.
